RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1966, Volume 30, Issue 2, Pages 289–306 (Mi izv2831)  

This article is cited in 1 scientific paper (total in 1 paper)

Bases in spaces of continuous functions on compacta and certain geometric questions

V. I. Gurarii


Full text: PDF file (1513 kB)

Bibliographic databases:
UDC: 513.8
Received: 27.02.1965

Citation: V. I. Gurarii, “Bases in spaces of continuous functions on compacta and certain geometric questions”, Izv. Akad. Nauk SSSR Ser. Mat., 30:2 (1966), 289–306

Citation in format AMSBIB
\Bibitem{Gur66}
\by V.~I.~Gurarii
\paper Bases in spaces of continuous functions on compacta and certain geometric questions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1966
\vol 30
\issue 2
\pages 289--306
\mathnet{http://mi.mathnet.ru/izv2831}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=203431}
\zmath{https://zbmath.org/?q=an:0149.09001}


Linking options:
  • http://mi.mathnet.ru/eng/izv2831
  • http://mi.mathnet.ru/eng/izv/v30/i2/p289

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. D. Milman, “Geometric theory of Banach spaces. Part I. The theory of basis and minimal systems”, Russian Math. Surveys, 25:3 (1970), 111–170  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:245
    Full text:98
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020